# SDR CALA2020100701152

- Difficulty date: September 29, 2020
- Submitted: October 7, 2020
- Operation: Air carrier
- Aircraft: N405UA
- Make and model: Airbus A320-232
- Aircraft serial: 452
- Aircraft time: 85,610 hours, 32,916 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Exit Sign
- Component: Sign, Bruce
- Component part number: BR9279106
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EXIT IDENTIFIER LIGHT (LOWER DOOR SURROUND) IS IN OP, INTERMITTENT {A3NB-33-3-6012} - GENERATED BY V061627 ON N/R 9296370 AT HAECO LCQ.
